MathSciNet Relay Station
MathSciNet bibliographic data
MR2259760 37B05 (37B40 37B99)
Oprocha, Piotr; Wilczyński, Paweł Shift spaces and distributional chaos. Chaos Solitons Fractals 31 (2007), no. 2, 347–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement